Indian Journal of Cancer
Home  ICS  Feedback Subscribe Top cited articles Login 
Users Online :1250
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

ORIGINAL ARTICLE

A long-term survival pattern for breast cancer treated in a single institution

Gokce T, Karadogan I, Akçay C

Year : 2011| Volume: 48| Issue : 2 | Page no: 187-193

   This article has been cited by
 
1 result 1 Document Magnitude of breast diseases in OJHA histopathology department
Vakil, M., Mustanser, T., Shaikh, N.A., (...), Mirza, T., Ali, A.
Medical Forum Monthly. 2013;
[Pubmed]  [Google Scholar]
2 Relations of disease-free survival and overall survival with age and primary metastases in patients with breast cancer
Mokarian, F. and Mokarian, S. and Ramezani, A.
Journal of Isfahan Medical School. 2013; 31(225)
[Pubmed]  [Google Scholar]

 

  Site Map | What's new | Copyright and Disclaimer
  Online since 1st April '07
  © 2007 - Indian Journal of Cancer | Published by Wolters Kluwer - Medknow